# SDR AUS20020944

- Difficulty date: August 11, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 182A
- Engine: Cont O470L
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Part number: 194580
- Condition: Worn
- Location: Fuel Control/Rec
- Component: Fuel Control/Rec, Facet, MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR ACCELERATOR PUMP WORN AND BROKEN.
